It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Addiction & Recovery Message Board


Addiction & Recovery Board Index


Jen,
First off [U]Please[/U] dont automaticaly lower your dose tommorow.One common misunderstanding when people first start MMT is that the nodding tired feeling is from their dose being to high.Well I was shocked after doing alot of research on it that most times in the beggining of treatment the tiredness and feeling kinda noddy is a sign of underdosing!!Give your body a chance to get adjusted to your dose.You may want to actually try an increase.
Another thing to look at is weither or not you are having symptoms of withdrawal..If you are waking up all shaky,legs achy and stomach feeling weird,maybe have a runny nose or yawning then you are not on a stable dose yet and definatly dont need to lower!If what you say is true and you have only been in the program 7days you really need to give yourself time to adjust.Trust me I went through the same things you are going through right now and every thing settle down after a few weeks into the program.Its like any new med your body is going through getting adjusted to it.I hope you get to feeling better really quick though I know you will.You even said yourself that you feel "normal" for the first time in over 3 years and isnt that a GREAT feeling??And guess what?It keeps getting better,Before long you will open your purse for something and realize with glee that you actually have money in your wallet and all kinds of other good things. I would never knock a persons choice for recovery weither it be NA or methadone or rehab I just know that for some Me included MMT is the best option.I too was a lortab,oxycontin addict and have currently been on MMT for 2years.I havent started tapering yet and dont have a set date,Though when I started thats ALL I could think about was how long will I need to be on this before I can start to come off.Another thing I did was try to keep my dose ultra low so it wouldnt be so bad when I did.And then I got more knowledge about all of what I was going through and found out that if I never let myself get stable on a dose for awhile in the 1rst place then my brain wouldnt have a chance to heal because it wouldnt get a chance to rest then I would more than likely NEVER have a successful detox and be completly opiate free.So I stopped worrying about the end and focused on the now.Anyways if you want to think about that now and are worried about coming off in the long run let me tell you that it can be done!!I know several people who were successful at tapering,The key for them was first giving themselves time to heal and get well I think they say atleast a year+ on a stable dose before beginning a taper.Then going slow,SLOW,slow with the taper.Taking your time is the only way to do it and do it .You should allow anywhere from 9month -2+years to taper right depending on your dose..Though hun if I were you I would get that out of my mind right now and concentrate on getting to the right dose for YOU!!There is NO ideal dose for everyone as everyone is different.So where 45mg is good for suzy, shelly may have to have 165mg..If you have any questions just ask and I will answer if I can........Good luck with all of it.If you want to know more about my experience with MMT just let me know......God bless and Congrats on taking that step towards recovery...
bdean





All times are GMT -7. The time now is 06:12 AM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!